# SDR DALA1113390667

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 65,279 hours, 30,395 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM STA 365 CORRODED AT MANY LOCATIONS BETWEEN RBL 10 AND RBL 65.  FLOORBEAM REPAIRED PER SRM 53-00-51.
